# SDR TSAA9832540

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AL
- Make and model: Boeing 737230
- Aircraft serial: 23154
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock Actuator
- Part number: 651781914
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 31 - HNL-ITO - NOSE GEAR WOULD NTO RETRACT AFTER TAKEOFF.  RETURNED TO LANDING CONFIGURATION AND CONFIRMED ALL GEARS DOWN AND LOCKED.  RETURNED TO HNL.  NORMAL LANDING.  REMOVED AND REPLACED NOSE GEAR LOCK ACTUATOR IAW MM 32-33-21.  LEAK AND OPS CHECK COMPLIED WITH.  AIRCRAFT RETURNED TO SERVICE.  (M)
